Need to quit trt, can't get a SERM

Kimpe

Member
Are you 100% sure it's the TRT causing the heart palpatations? Why don't you try and talk to your doc about coming off with nolvadex and clomid as well? Isn't it a free for all down there when it comes to being prescribed stuff at the TRT clinics? Theres no conflict of interest laws, so the doc just sends you to a pharmacy he owns and you get everything you want...
Valid question, and I'm seriously starting to wonder it too. After all I was on for multiple years with no issues, and then last year it all started.
Two times when blood was drawn I had elevated troponin levels, which according to google could indicate heart problems or inflammation like myocarditis.
I wonder if I've been having some sort of heart inflammation.
The problem is that all the doctors seem to think that no other thing could be the cause, and that i have to quit trt because its the devil. They won't even look into other possible reasons.

Oh and another thing to note.. During trt I've had few ocular migraines which I did not have before. It's said that people who have those are in increased risk of strokes, so I'm also wondering if being on trt is gonna add to that.

Hb and hkr have always been within the range. I had the migraines when I had a pause on donating blood.

Oh and I asked my trt doc about pct, and his opinion was to come off tapering with testo gel. Just lol.

Sadly there are not many doctors who have specialized to this where I live.
 

Kimpe

Member
One strange thing is that I've been having some chest pains while on clomid. Had to drop it to see if it has an effect.

I've had my heart checked with ultrasound and there were no abnormalities.
Gonna make an appointment with my workplace doctor and see what he has to say about this.

Wondering if having crashed testosterone is just gonna harm my body and I should hop back on trt.
 

Sponsored Links

Latest posts

Top